How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46749
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Iam 89yrs old male and i cry when watching tv and people are

Customer Question

iam 89yrs old male and i cry when watching tv and people are hurt or they mention loving each other, i cry at funerals the only drug i take is simvastatins why is this happening
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David
this could be Pseudobulbar affect which is a neurologic disorder characterized by involuntary crying or uncontrollable episodes of crying or other emotional displays
you should also get a brain MRI scan with contrast to check for something pressing on the frontal lobes of the brain which can cause crying in some patients.
you should see your doctor about this and get some more testing.
there are treatments for pseudobulbar affect
and there are treatments, even if something is found in your brain.
do you have a GP doctor you can see?
have you talked to your GP doctor about this so far?